×

zbMATH — the first resource for mathematics

Further characterizations of \(L\)-fuzzy \(H\)-set. (English) Zbl 0917.54011
Summary: The concepts of \(L\)-fuzzy \(H\)-set was introduced by Chen Shui-Li [ibid. 51, No. 1, 89-94 (1992; Zbl 0788.54004)], which is a generalization of the \(H\)-set in crisp topology. In this paper, following the characterization of \(L\)-fuzzy \(H\)-set given by Chen, the author gives many more characterizations, by the strong \(\alpha\)-RF, the constant \(\alpha\)-net, the open \(\alpha\)-filter base, the transfinite descending sequence of almost \(\alpha\)-closed sets and others.
MSC:
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, S.L., Theory of L-fuzzy H-sets, Fuzzy sets and systems, 51, 89-94, (1992) · Zbl 0788.54004
[2] Hutton, B., Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[3] Dongsheng, Zhao, The N-compactness in L-fuzzy topological spaces, J. math. anal. appl., 128, 64-79, (1987) · Zbl 0639.54006
[4] Jinming, Fang, Fuzzy less strongly semiopen sets and fuzzy less strong semicontinuity, Fuzzy sets and systems, 73, 279-290, (1995) · Zbl 0851.54007
[5] Jinming, Fang, On completely induced fuzzy topological space, J. fuzzy math., 3, 851-861, (1995) · Zbl 0871.54011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.